# SDR REXA2017071200782

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 26,537 hours, 24,143 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS NOT ILLUMINATED AT ROWS 9CD TO 12CD.  REMOVED AND REPLACED THE CABLE SPLICE CONNECTOR IAW ESPM 20-17-10.
